Volume 17, issue 1 (2013)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 21
Issue 6, 3191–3810
Issue 5, 2557–3190
Issue 4, 1931–2555
Issue 3, 1285–1930
Issue 2, 647–1283
Issue 1, 1–645

Volume 20, 6 issues

Volume 19, 6 issues

Volume 18, 5 issues

Volume 17, 5 issues

Volume 16, 4 issues

Volume 15, 4 issues

Volume 14, 5 issues

Volume 13, 5 issues

Volume 12, 5 issues

Volume 11, 4 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 3 issues

Volume 7, 2 issues

Volume 6, 2 issues

Volume 5, 2 issues

Volume 4, 1 issue

Volume 3, 1 issue

Volume 2, 1 issue

Volume 1, 1 issue

The Journal
About the Journal
Subscriptions
Editorial Board
Editorial Interests
Editorial Procedure
Submission Guidelines
Submission Page
Author Index
To Appear
ISSN (electronic): 1364-0380
ISSN (print): 1465-3060
On knot Floer homology in double branched covers

Lawrence P Roberts

Geometry & Topology 17 (2013) 413–467
Abstract

We define a link surgery spectral sequence for each knot Floer homology group for a knot, K, in a three manifold, Y . When K arises as the double cover of an unknot in S3, and Y is the double cover of S3 branched over a link, we relate the E2–page to a version of Khovanov homology for links in an annulus defined by Asaeda, Przytycki and Sikora. Finally we examine the specific cases when the branch locus is a braid, and when it is alternating.

Keywords
knot Floer homology, Khovanov homology, branched double cover
Mathematical Subject Classification 2000
Primary: 57M27
Secondary: 57R58
References
Publication
Received: 4 November 2007
Revised: 1 November 2011
Accepted: 20 October 2012
Published: 12 March 2013
Proposed: Peter S. Ozsváth
Seconded: Ronald Fintushel, Ronald Stern
Authors
Lawrence P Roberts
Department of Mathematics
University of Alabama
Tuscaloosa, AL 35487-0350
USA
http://www.bama.ua.edu/~lproberts